MENU

You are here

Publications

Export 1509 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
I
Iacono G, Altafini C. Monotonicity, frustration, and ordered response: an analysis of the energy landscape of perturbed large-scale biological networks. BMC Systems Biology 2010, 4:83 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4055
Iacono G, Altafini C, Torre V. Early phase of plasticity-related gene regulation and SRF dependent transcription in the hippocampus. PloS one. Volume 8, Issue 7, July 2013 : e68078 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7287
Iandoli F, Scandone R. Dispersive Estimates for Schrödinger Operators with Point Interactions in ℝ3. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 187–199. Available from: https://doi.org/10.1007/978-3-319-58904-6_11
Ianni I, Vaira G. Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions. Mathematical Models and Methods in Applied Sciences [Internet]. 2009 ;19:707-720. Available from: https://doi.org/10.1142/S0218202509003589
Ianni I, Vaira G. On concentration of positive bound states for the Schrödinger-Poisson problem with potentials. Advanced nonlinear studies. 2008 ;8:573–595.
Iapichino L, Quarteroni A, Rozza G, Volkwein S. Reduced basis method for the Stokes equations in decomposable domains using greedy optimization. In: ECMI 2014 proceedings. ECMI 2014 proceedings. ; 2014. pp. 1–7.
Iapichino L, Quarteroni A, Rozza G. Reduced basis method and domain decomposition for elliptic problems in networks and complex parametrized geometries. Computers and Mathematics with Applications . 2016 ;71(1):430.
Iraso R, Mnev P. Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism. Communications in Mathematical Physics [Internet]. 2019 . Available from: https://doi.org/10.1007/s00220-019-03392-w
Iurlano F. An Approximation Result for Generalised Functions of Bounded Deformation and Applications to Damage Problems. 2013 .
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Iurlano F. New approximation results for free discontinuity problems. Università degli Studi di Trieste and SISSA. 2010 .
Iurlano F. Fracture and plastic models as Gamma-limits of damage models under different regimes. Advances in Calculus of Variations., to appear. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5069
J
Jäggli C, Iapichino L, Rozza G. An improvement on geometrical parameterizations by transfinite maps. Comptes Rendus Mathematique. 2014 ;352:263–268.
Jean F, Prandi D. Complexity of Control-Affine Motion Planning. SIAM Journal on Control and Optimization [Internet]. 2015 ;53:816-844. Available from: https://doi.org/10.1137/130950793
Jenkins R, McLaughlin K. Semiclassical limit of focusing NLS for a family of square barrier initial data. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35066
Jenssen HK, Sinestrari C. On the spreading of characteristics for non-convex conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 909-925 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3265
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482
Jevnikar A. New existence results for the mean field equation on compact surfaces via degree theory. Rend. Sem. Mat. Univ. Padova. 2016 ;136:11–17.
Jevnikar A. An existence result for the mean-field equation on compact surfaces in a doubly supercritical regime. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 2013 ;143:1021–1045.
Jevnikar A. Variational aspects of Liouville equations and systems. 2015 .
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Jevnikar A. A note on a multiplicity result for the mean field equation on compact surfaces. Advanced Nonlinear Studies. 2016 ;16:221–229.

Pages

Sign in